MAUDE Adverse Event Report: CLEARCORRECT CLEARCORRECT SYSTEM; CLEAR PLASTIC ORTHODONTIC ALIGNER

CLEARCORRECT CLEARCORRECT SYSTEM; CLEAR PLASTIC ORTHODONTIC ALIGNER
Lot Number 1997298
Medical Device Problem Codes Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Sensitivity of Teeth (2427)
Date of Event 02/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clear correct findings: the affected arch is the upper, which show gum recession and undercuts that were not requested to be blocked out.This increases the retention of the devices and can lead to difficulties in seating and removing the device.Clinical evaluation: the report concerns an association with a tight-fitting retainer and loss of a restoration.This is not known complication of aligner therapy.No information is provided regarding the restoration.In general, restorations in good condition should be able to withstand insertion and removal of retainers.
 
Event or Problem Description
The upper retainer is too tight, it was too tight that it ripped out a filling in my tooth #9.

Brand Name
CLEARCORRECT SYSTEM
Common Device Name
CLEAR PLASTIC ORTHODONTIC ALIGNER
Manufacturer (Section D)
CLEARCORRECT
21 cypress blvd
round rock TX 78665
Manufacturer (Section G)
CLEARCORRECT
21 cypress blvd
suite 1010
round rock TX 78665
Manufacturer Contact
david jue
21 cypress blvd
suite 1010
round rock, TX 78665
8883313323
MDR Report Key21350102
Report Number3007130440-2025-00002
Device Sequence Number7854459
Product Code NXC
UDI-Device IdentifierD865REF04001
UDI-Public+D865REF04001/$$52620833820870/16D20250128
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K113618
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/27/2026
Device Lot Number1997298
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2025
Initial Report FDA Received Date02/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose